# SDR SWAA2022022426979

- Difficulty date: January 9, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 40,596 hours, 23,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140 BF CRACKED BEYOND LIMITS / REMOVED & REPLACED AFT CARGO FLOOR PANEL 140 BF PER AMM 25-52-10.
